# SDR CALA2023030900651

- Difficulty date: March 7, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N2135U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62646
- Aircraft time: 24,413 hours, 2,729 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead
- Part number: 148W6332
- Condition: None
- Location: Sta 2150
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV MAINTENANCE CHECK AT SIAEC DENT WITH GOUGE WAS FOUND AT STA 2150 AFT PRESSURE BULKHEAD AFT WEB ADJACENT TO S-6R. TO C ARRY OUT REPAIR PER RI N0:UARI-53-0001 PLACING ON DIP PER PART 1 OF ECRA TO ACCOMPLISH INSPECTION REQUI S-6R AS PER PART 2 OF LATEST REVISION OF EC 5311-02955 ON OR BEF A SECOND LOGPAGE WILL BE CREATED FOR THE SECOND DIP REQUIRED IN REMENTS OF INSTALLED REPAIR ON STA 2150 AFT PRESSURE BULKHEAD AT ORE AIRCRAFT REACHED 30,000 TOTAL FLIGHT CYCLES. EC 5311-02955 PART 1 STEP 3. ACCOMPLISHED REPAIR PER ECRA 5311-02955. REF SIAEC N/R AFM0341FO R DETAILS OF WORK ACCOMPLISHED. ADD EMP:L1361 PER ECRA 5311-02955, ACCOMPLISH INSPECTION PER LATEST REVISION TOMC-APPROVAL FROM SC1ELBYC COMMENT OF ECRA PART 2 ON OR BEFORE AIRCRAFT REACHES 30000 TOTAL FLIGHT CYCLES. TOMC APPROVED;QC APPROVED TOMC APPROVED;QC APPROVED T/A: 30000 TAFC (CURRENT PTC 2729) MHU359555 RECORDS AUDIT
